Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 167, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 26, 2015, 10:16 AM CDT for Barry County, Stone County, Missouri. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 10:16 AM CDT (15:16 UTC)
- Expired
- Jun 26, 2015, 11:15 AM CDT
- In force
- 59 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barry County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 57 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 10:50 AM CDT | TSTM WND DMG | 3 Wsw Kimberling City, MO | SEVERE THUNDERSTORM WIND GUSTS DOWNED TREE LIMBS ON TABLE ROCK LAKE NEAR JOE BALD PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
051
WUUS53 KSGF 261516
SVRSGF
MOC009-209-261615-
/O.NEW.KSGF.SV.W.0167.150626T1516Z-150626T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1016 AM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1115 AM CDT
* AT 1015 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CRANE TO SELIGMAN...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRANSON WEST...CRANE...GALENA...INDIAN POINT...KIMBERLING CITY...
REEDS SPRING AND SELIGMAN.
THIS WARNING ALSO INCLUDES ROARING RIVER STATE PARK AND TABLE ROCK
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR TABLE ROCK LAKE...GET AWAY FROM THE WATER AND MOVE TO
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 3649 9402 3651 9402 3670 9381 3692 9366
3692 9361 3697 9360 3699 9345 3699 9334
3682 9334 3682 9331 3649 9333
TIME...MOT...LOC 1516Z 270DEG 24KT 3694 9357 3671 9367
3652 9387
HAIL...<.75IN
WIND...60MPH
$$
CRAMER3 follow-up statements
808
WWUS53 KSGF 261533
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1033 AM CDT FRI JUN 26 2015
MOC009-209-261615-
/O.CON.KSGF.SV.W.0167.000000T0000Z-150626T1615Z/
BARRY MO-STONE MO-
1033 AM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STONE AND
SOUTHEASTERN BARRY COUNTIES UNTIL 1115 AM CDT...
AT 1030 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HURLEY TO ROARING RIVER STATE PARK...AND MOVING EAST
AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRANSON WEST...GALENA...INDIAN POINT...KIMBERLING CITY...REEDS SPRING
AND SELIGMAN.
THIS WARNING ALSO INCLUDES ROARING RIVER STATE PARK AND TABLE ROCK
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR TABLE ROCK LAKE...GET AWAY FROM THE WATER AND MOVE TO
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 3670 9371 3682 9360 3697 9354 3699 9345
3699 9334 3682 9334 3682 9331 3649 9333
3649 9397
TIME...MOT...LOC 1533Z 270DEG 24KT 3694 9343 3671 9353
3652 9373
HAIL...<.75IN
WIND...60MPH
$$
CRAMER219
WWUS53 KSGF 261553
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 AM CDT FRI JUN 26 2015
MOC009-209-261615-
/O.CON.KSGF.SV.W.0167.000000T0000Z-150626T1615Z/
BARRY MO-STONE MO-
1053 AM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN STONE
AND SOUTHEASTERN BARRY COUNTIES UNTIL 1115 AM CDT...
AT 1050 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM REEDS SPRING TO GOLDEN...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRANSON WEST...INDIAN POINT...KIMBERLING CITY AND REEDS SPRING.
THIS WARNING ALSO INCLUDES TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR TABLE ROCK LAKE...GET AWAY FROM THE WATER AND MOVE TO
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 3649 9333 3649 9384 3650 9384 3655 9374
3665 9352 3672 9345 3688 9335 3682 9334
3682 9331
TIME...MOT...LOC 1552Z 270DEG 24KT 3694 9327 3671 9337
3652 9357
HAIL...<.75IN
WIND...60MPH
$$
CRAMER753
WWUS53 KSGF 261614 RRA
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1114 AM CDT FRI JUN 26 2015
MOC009-209-261625-
/O.EXP.KSGF.SV.W.0167.000000T0000Z-150626T1615Z/
BARRY MO-STONE MO-
1114 AM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STONE AND
SOUTHEASTERN BARRY COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3649 9333 3649 9384 3650 9384 3655 9374
3665 9352 3672 9345 3688 9335 3682 9334
3682 9331
TIME...MOT...LOC 1615Z 270DEG 24KT 3694 9308 3671 9318
3652 9338
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:30 AM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Jun 26, 6:30 AM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 630 AM CDT Fri Jun 26 2015 .SHORT TERM...(Today and Tonight) Issued at 303 AM CDT FRI JUN 26 2015 A stationary front remains draped near the I-70 corridor early this morning and continues to provide a focus storm development as a shortwave trough moves across eastern Kansas. Further to the west...another storm complex has developed over western Kansas ahead of another shortwave trough. These disturbances will help nudge the I-70 front south across the forecast area through the day. Will keep higher end precipitation chances going through the day. Temperatures may get a little warmer than previously expected along the AR/southeast KS borders. Otherwise will keep the lower to mid 80s going for max temperatures. Precipitation chances will decrease from northwest to southeast through the evening as the front and upper level disturbances shift southeast of the region. .LONG TERM...(Saturday through Thursday) Issued at 303 AM CDT FRI JUN 26 2015 Much drier conditions are expected for Saturday as high pressure spreads southward from the upper Midwest. Temperatures and dewpoint temps should average around 10 degrees lower than todays values. From Sunday through the middle of the workweek...upper level northwest flow becomes well established...bringing continued cooler conditions. The latest models show a clipper system moving across the area on Sunday night and Monday. This will bring us a fairly quick shot of storms with the highest chances mainly northeast of Springfield. Another clipper system may impact the area around Wednesday/Thursday. Exact timing this far out on these type of systems is pretty tricky, so went with mainly slight chance to chance pops through midweek. && .AVIATION...(For the 12Z TAFS through 12Z Saturday Morning) Issued at 630 AM CDT FRI JUN 26 2015 For the KSGF/KJLN/KBBG TAFS: Surface frontal boundary will continue to shift southward across the taf sites today. Convective complex will accompany the front through the morning hours, with perhaps some strengthening this afternoon in areas south of interstate 44. KJLN and KSGF will be affected through the morning hours, while KBBG will likely see convection from late morning through the afternoon. Timing all hinged on the movement and position of the front. Expect mainly VFR to MVFR ceilings this morning, with IFR conditions possible in any of the convective elements. For tonight, latest guidance hinting at the possibility of post frontal status developing as column cools. Did go ahead and mention some MVFR ceilings at both KSGF and KBBG after 06Z. Otherwise, convection looks to be south KBBG by early evening. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH until Noon CDT today FOR MOZ055>058. KS...NONE. && SHORT TERM...Terry LONG TERM...Terry AVIATION...Raberding
Hazardous weather outlook, Jun 26, 9:31 AM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 931 AM CDT FRI JUN 26 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271445- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 931 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST ACROSS THE OZARKS REGION THROUGH MID DAY. FREQUENT CLOUD TO GROUND LIGHTNING IS LIKELY WITH SOME OF THE STRONGER STORMS. THERE IS A LIMITED RISK FOR DAMAGING WIND GUSTS IN FAR SOUTH CENTRAL MISSOURI THIS AFTERNOON...AS THIS AREA BECOMES UNSTABLE. NO SEVERE WEATHER IS EXPECTED ELSEWHERE. FLASH FLOODING IS ONGOING OVER LOCATIONS ACROSS BOURBON...VERNON...AND ST. CLAIR COUNTY. LOW WATER CROSSINGS AND LOW LYING AREAS WILL BE THE PRIMARY FLOOD RISKS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PERIODIC CHANCES FOR THUNDERSTORMS WILL BEGIN SUNDAY NIGHT AND CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS FOR AREAS ALONG AND SOUTHEAST OF A LINE FROM BULL SHOALS LAKE TO EMINENCE. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Special weather statement, Jun 26, 4:36 AM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 AM CDT FRI JUN 26 2015
MOZ090>092-094-095-102-103-261015-
CHRISTIAN MO-GREENE MO-BARRY MO-STONE MO-WEBSTER MO-WRIGHT MO-
LAWRENCE MO-
436 AM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR GREENE...LAWRENCE...NORTHEASTERN
BARRY...NORTHERN STONE...NORTHWESTERN CHRISTIAN...NORTHWESTERN WRIGHT
AND SOUTHERN WEBSTER COUNTIES UNTIL 515 AM CDT...
AT 431 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
GUSTY WINDS AHEAD OF A LINE OF STRONG THUNDERSTORMS. THE LEADING
EDGE OF THESE WINDS EXTENDED ALONG A LINE FROM LEBANON TO PLEASANT
HOPE TO 6 MILES NORTHWEST OF BOIS D'ARC TO 11 MILES NORTHWEST OF RED
OAK...MOVING SOUTH AT 30 MPH. WINDS OF 30 TO 40 MPH WITH GUSTS
AROUND 50 MPH ARE EXPECTED.
LOCATIONS IMPACTED INCLUDE AURORA...BATTLEFIELD...BILLINGS...
CLEVER...CRANE...DIGGINS...FORDLAND...HIGHLANDVILLE...MARIONVILLE...
MILLER...MONETT...MOUNT VERNON...NIXA...OZARK...PIERCE CITY...
REPUBLIC...ROGERSVILLE...SPARTA...SPRINGFIELD...STRAFFORD...VERONA
AND WILLARD.
INTERSTATE 44 BETWEEN MILE MARKERS 33 AND 96 WILL ALSO BE IMPACTED BY
THESE STORMS.
PEOPLE IN GREENE...LAWRENCE...NORTHEASTERN BARRY...NORTHERN STONE...
NORTHWESTERN CHRISTIAN...NORTHWESTERN WRIGHT AND SOUTHERN WEBSTER
COUNTIES...INCLUDING WILLARD...MILLER...REPUBLIC...SPRINGFIELD...
STRAFFORD...BATTLEFIELD...MOUNT VERNON...BILLINGS...CLEVER...NIXA...
MARIONVILLE...ROGERSVILLE AND FORDLAND...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3693 9406 3729 9405 3728 9363 3733 9355
3733 9271 3748 9270 3748 9238 3737 9237
3686 9333
TIME...MOT...LOC 0934Z 338DEG 26KT 3773 9266 3746 9318
3728 9359 3735 9410
SCHAUMANNLocal storm report, Jun 26, 4:45 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 AM TSTM WND DMG 3 S HERMITAGE 37.90N 93.32W
06/26/2015 HICKORY MO 911 CALL CENTER
2 TREES OVER HIGHWAY 254. ROAD CLOSED.
&&
RABERDINGLocal storm report, Jun 26, 5:17 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 AM TSTM WND DMG CAPLINGER MILLS 37.79N 93.80W
06/26/2015 CEDAR MO LAW ENFORCEMENT
LARGE TREES DOWN NEAR NORTH STREET AND N SPUR.
&&
RABERDINGLocal storm report, Jun 26, 9:00 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD 1 N LOWRY CITY 38.15N 93.73W
06/26/2015 ST. CLAIR MO LAW ENFORCEMENT
SHERIFF DEPARTMENT RECEIVED A REPORT OF WATER OVER THE
ROAD NEAR HIGHWAY A IN SAINT CLAIR COUNTY.
&&
AFOSCATOLocal storm report, Jun 26, 9:19 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG 1 NNE WARSAW 38.25N 93.38W
06/26/2015 BENTON MO PUBLIC
SEVERAL REPORTS OF TREES DOWN IN CITY LIMITS. AROUND 0340
AM A REPORT OF A TREE DOWN NEAR POLK STREET AND HILLCREST
LANE.
&&
AFOSCATOLocal storm report, Jun 26, 10:05 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG LAURIE 38.20N 92.83W
06/25/2015 MORGAN MO PUBLIC
A COUPLE TREES WERE DOWNED NEAR LAURIE.
&&
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:47 AM CDT | Flash Flood Warning | SGF | Benton | 6 hr |
| Jun 26, 2:58 AM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair, Vernon | 62 min |
| Jun 26, 3:26 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Cedar, Dallas, Hickory, Morgan, Polk and 2 more | 64 min |
| Jun 26, 4:10 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dade, Dallas, Greene, Laclede, Miller and 2 more | 65 min |
| Jun 26, 4:29 AM CDT | Flash Flood Warning | SGF | St. Clair | 4 hr |
| Jun 26, 4:36 AM CDT | Special Weather Statement | SGF | Christian, Greene, Lawrence, Webster | 39 min |
| Jun 26, 6:50 AM CDT | Areal Flood Advisory | SGF | Benton, Miller, Morgan | 6 hr |
| Jun 26, 7:43 AM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 4 hr |
| Jun 26, 10:08 AM CDT | River Flood Warning | SGF | Cedar | 32 hr |
| Jun 26, 10:42 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 47 min |
| Jun 26, 11:51 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 54 min |
| Jun 26, 2:04 PM CDT | River Flood Warning | SGF | Vernon | 60 hr |
| Jun 26, 2:10 PM CDT | River Flood Warning | SGF | Bates, Vernon | 70 hr |
| Jun 26, 4:38 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.